- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Demazin Infant Drops
Demazin Infant Drops are currently unavailable
Chlorpheniramine maleate 1.25mg, Phenylephrine hydrochloride 2.5mg.
Demazin Infant Syrup with Dropper is especially formulated for children. It combines a decongestant and antihistamine in one medication that provides relief from the symptoms of colds, hayfever and other allergies. These symptoms include a runny nose, sneezing, sinus and nasal congestion, congestion accompanying glue ear or Eustachian tube blockage, and watery, itchy eyes. Each 5ml of Demazin Syrup with dropper contains 1.25mg of Chlorpheniramine maleate and 2.5mg of Phenylephrine hydrochloride as the active ingredients. Chlorpheniramine maleate is an antihistamine that blocks the action of histamine released by the body while Phenylephrine hydrochloride works as a decongestant, reducing swelling and congestion. Demazin Syrup with dropper comes in Vanilla and Peach flavour, is available in a 50ml bottle with a child resistant cap, and features a dropper to help administer the correct dosage.
- Children aged from 1 to 3 months - Take 1.5-2ml of Demazin Syrup with dropper every 6 to 8 hours.
- Children aged from 3 to 6 months - Take 2-2.5ml of Demazin Syrup with dropper every 6 to 8 hours.
- Children aged from 6 to 12 months - Take 2.5-3.5ml of Demazin Syrup with dropper every 6 to 8 hours.
- Children aged from 1 to 2 years - Take 3.5-4ml of Demazin Syrup with dropper every 6 to 8 hours.
- Children aged from 2 to 4 years - Take 4-6ml of Demazin Syrup with dropper every 6 to 8 hours.
- Children aged from 4 to 6 years - Take 6-8ml of Demazin Syrup with dropper every 6 to 8 hours.
- Rinse the dropper in hot water after each use.
Warnings and Cautions
- Consult with your doctor or pharmacist before using Demazin Syrup with dropper if you are pregnant or breast-feeding
- Consult with your doctor or pharmacist before taking Demazin Syrup with dropper if you have liver or severe kidney problems
- Consult with your doctor or pharmacist before taking Demazin Syrup with dropper if you are currently taking medication for hypertension (high blood pressure), coronary heart disease or depression (MAOIs)
- Demazin Syrup with dropper is unlikely to cause drowsiness. If, however, you find that you become affected do not drive a vehicle or operate machinery
- Avoid Alcohol
- Do not use Demazin Syrup with dropper if you are allergic to Chlorpheniramine maleate, Phenylephrine hydrochloride, or any of the other ingredients of Demazin Syrup with dropper. Demazin Syrup with dropper contains methyl hydroxybenzoate and propyl hydroxybenzoate as preservatives. It also contains sorbitol, 525mg per 5ml, which may have a laxative effect in some people. Demazin Syrup with dropper contains sucrose but does not contain lactose or gluten
- Keep Demazin Syrup with dropper out of the reach of children
- In some cases, possible side effects of this medication may include: Headache, Fatigue, Dry mouth
- Keep Demazin Syrup with dropper in a cool, dry place. Store below 30°C/85°F. Protect from direct sunlight.
Demazin Syrup with Dropper is marketed in New Zealand by Schering-Plough Pty Ltd, Auckland, New Zealand
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Currently there are no prices listed for this product. The product may be unavailable at this time, or discontinued. Please contact us to request more information.